Fuzzy homotopy theory with some result
Bushra Zidan Khalafbushra1984b@gmail.comDepartment of MathematicsCollege of Education of Pure ScienceUniversity of WasitWasit, IraqView full profile → , *Daher Waly Al-BaydliCorresponding authordaheralbaydli@uowasit.edu.iqDepartment of PhysicsCollege of ScienceUniversity of WasitWasit, IraqView full profile →
* Corresponding author · click or hover a name for details
- Published Online:
- 01 Nov 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1590
- Pages:
- 1613–1619
Abstract
Keywords
Subject Classifications
References
[1] Sugapriya, K., & Amudhambigai, B. : Fuzzy Covering Spaces and Its Properties. In Journal of Physics: Conference Series, Vol. 1850, No. 1, p. 012121 (2021, May). IOP Publishing.
[2] Gokhan Cuvalcioglu and Mehmet Citil,”On Fuzzy Homotopy Theory”. Advanced Studies in Contemporary Mathematics (Kyungshang) (January 2006).
[3] Amin, R., & Rana, S. : Certain Properties of fuzzy path connectedness and maximal fuzzy path connectedness. Journal of Bangladesh Academy of Sciences, 42(1), 67-71 (2018).
[4] Cuvalcio˘glu, G., “On Fuzzy Groups: The ˙Isomorphism Theorems”, Adv. Stud. Contemp. Math. Volume 8, No 1, pp 83-94 (2004).
[5] K. Sugapriya and B Amudhambigai, “Fuzzy Path Homotopy in Fuzzy Peano Space”, Journal of Physics: Conference Series, International Conference on Mathematical Sciences (March, 2021).
[6] Sugapriya, K., & Amudhambigai, B. : Fuzzy Covering Spaces and Its Properties. In Journal of Physics: Conference Series, Vol. 1850, No. 1, p. 012121 (2021, May). IOP Publishing.
[7] Zadeh, L. A., “Fuzzy Sets,” Information and Control, 8, pp. 338-353 (1965).
[8] Shubham Sharma & Ahmed J. Obaid. Mathematical modelling, analysis and design of fuzzy logic controller for the control of ventilation systems using MATLAB fuzzy logic toolbox, Journal of Interdisciplinary Mathematics, 23:4, 843-849 (2020), DOI: 10.1080/09720502.2020.1727611.
[9] N. Pankajam & A. Pushpalatha. Intuitionistic Fuzzy N-Compactness by Intuitionistic Fuzzy Nets, Journal of Discrete Mathematical Sciences and Cryptography, 19:2, 221-230 (2016), DOI: 10.1080/09720529.2014.903697.




